Previous |  Up |  Next


two-cone; Moore loop space; differential graded Lie algebra; free Lie algebra on a graded module; universal enveloping algebra; Hopf algebra
Given a principal ideal domain $R$ of characteristic zero, containing 1/2, and a two-cone $X$ of appropriate connectedness and dimension, we present a sufficient algebraic condition, in terms of Adams-Hilton models, for the Hopf algebra $FH(\Omega X; R)$ to be isomorphic with the universal enveloping algebra of some $R$-free graded Lie algebra; as usual, $F$ stands for free part, $H$ for homology, and $\Omega$ for the Moore loop space functor.
[1] Anick D.J.: Homotopy exponents for spaces of category two. Algebraic Topology, Proceedings, Arcata, 1986, Lecture Notes in Math., vol. 1370, pp.24-52, Springer-Verlag, Berlin, New York, 1989. MR 1000365 | Zbl 0671.55009
[2] Anick D.J.: Hopf algebras up to homotopy. J. Amer. Math. Soc. 2 (1989), 417-453. MR 0991015 | Zbl 0681.55006
[3] Cohen F.R., Moore J.C., Niesendorfer J.A.: Torsion in homotopy groups. Ann. of Math. 109 (1979), 121-168. MR 0519355
[4] Halperin S.: Universal enveloping algebras and loop space homology. J. Pure Appl. Algebra 83 (1992), 237-282. MR 1194839 | Zbl 0769.57025
[5] Milnor J.W., Moore J.C.: On the structure of Hopf algebras. Ann. of Math. 81 (1965), 211-264. MR 0174052 | Zbl 0163.28202
[6] Popescu C.: On the homology of free Lie algebras. Comment. Math. Univ. Carolinae 39 (1998), 661-669. MR 1715456 | Zbl 1059.17503
Partner of
EuDML logo